# SDR ASOA20160808042

- Difficulty date: August 8, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 28,335 hours, 16,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE LOWER EMERGENCY EXIT LIGHT ON THE GALLEY DOOR IS OUT. MX REMOVED AND REPLACED THE LAMP.  OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
